# SDR QMLA2014091114111

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Bell 407
- Aircraft serial: 53497
- Aircraft time: 4,989 hours, 2,039 cycles
- Engine: Allsn 250C47B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Part serial: BH93897
- Condition: Cracked
- Location: Tail Rotor
- Part time: 71 hours, 222 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT FOUND CRACKED BY MECHANIC WHILE PERFORMING A PREFLIGHT AIRWORTHINESS CHECK OF THE TAIL ROTOR BLADE PN 406-016-100-119, SN BH93897.  UPON FURTHER INVESTIGATION BY REMOVING PAINT, IT WAS NOTED THAT CRACKS WERE EMANATING FROM THE BLADE & BLOCK BETWEEN THE TIP WEIGHTS.  THIS BLADE WAS INSTALLED AS NEW AT 4926+19 ACTT 71 HRS 41 MIN AGO.
